# SDR SWAA2017112117965

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 61,808 hours, 36,272 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 256A3310
- Condition: Faulty
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, GOING FROM FLAPS 5 TO 15, FLAPS STAYED IN 5 POSITION WITH ASYMMETRY. FLAPS WOULD NOT RETRACT AFTER LANDING.  R&R TRANSMISSION IAW AMM.
